Facultade de Fisioterapia

A study of risks of Bayes estimators in the generalized half-logistic distribution for progressively type-II censored samples

Barranco-Chamorro, I.; Luque-Calvo, P. L.; Jiménez Gamero, María Dolores
Abstract:
The problem of estimation of the shape parameter in a generalized half-logistic distribution for progressively type-II censored samples is of interest in reliability and survival analysis. In this paper, Bayesian methods of estimation based on quadratic and Linex loss functions are proposed. Closed expressions and approximations are obtained for the Bayes and posterior risks of Bayes estimators. These results allow us to assess the performance of estimators obtained under the previously cited loss functions. An application to a real dataset and a simulation study are included where the importance of the different features involved in the progressive type-II censoring scheme is also shown.
Year:
2017
Type of Publication:
Article
Journal:
Mathematics and Computers in Simulation
Volume:
137
Pages:
130-147
Month:
July
DOI:
https://doi.org/10.1016/j.matcom.2016.09.003
Hits: 1341